# SDR DALA1503150978

- Difficulty date: November 1, 2013
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 59,105 hours, 43,884 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, REAR SPAR, LOWER CHORD, STA  57, REPAIRED IAW ERA 519928-14.
